Alert archive / Kansas / River Flood Warnings in 2008
River Flood Warning 63, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Jun 28, 2008, 10:24 PM CDT for Labette County, Kansas. It took effect at Jun 30, 2008, 10:59 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 28, 2008, 10:24 PM CDT (03:24 UTC)
- In effect from
- Jun 30, 2008, 10:59 AM CDT
- Expired
- Jun 30, 2008, 8:22 AM CDT
- In force
- Issued by
- NWS Wichita, KS
- Flood severity
- Minor
County Labette County, KS
The radar
The Tulsa radar (KINX), 115 km from the middle of the area, began a volume at 03:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River at Oswego (OSWK1).
- Action stage
- 15 ft
- Minor stage
- 17 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KICT 290324
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1024 PM CDT SAT JUN 28 2008
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR CHANUTE AFFECTING ALLEN AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR ERIE AFFECTING NEOSHO COUNTY.
NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC001-133-291524-
/O.NEW.KICT.FL.W.0061.080629T0522Z-080630T0745Z/
/CNUK1.1.ER.080629T0522Z.080629T1200Z.080629T1945Z.NO/
1024 PM CDT SAT JUN 28 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLOOD WARNING FOR
THE NEOSHO RIVER NEAR CHANUTE.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED BY EARLY SUNDAY MORNING. THE
RIVER WILL CREST NEAR 24.5 FEET BY SUNDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY EARLY SUNDAY AFTERNOON.
* IMPACT...AT 23.0 FEET...THE RIGHT BANK OVERFLOWS AND AGRICULTURAL
FLOODING CAN BE EXPECTED.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE
CHANUTE 23.0 MSG SAT 9 PM 24.5 16.9 11.4
$$
KSC133-291523-
/O.NEW.KICT.FL.W.0062.080629T1232Z-080630T2330Z/
/EREK1.1.ER.080629T1232Z.080630T0000Z.080630T0530Z.NO/
1024 PM CDT SAT JUN 28 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLOOD WARNING FOR
THE NEOSHO RIVER NEAR ERIE.
* FROM SUNDAY MORNING TO MONDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 6:30 PM SATURDAY THE STAGE WAS 25.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 29.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED BY SUNDAY MORNING. THE RIVER
WILL CREST NEAR 30.1 FEET BY SUNDAY EVENING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
* IMPACT...AT 33.0 FEET...190TH ROAD WEST OF BIG CREEK BECOMES
FLOODED.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE
ERIE 29.0 25.5 SAT 6 PM 28.9 26.6 17.0
$$
KSC099-291523-
/O.NEW.KICT.FL.W.0063.080630T0224Z-080702T0626Z/
/OSWK1.1.ER.080630T0224Z.080630T1800Z.080701T1226Z.NO/
1024 PM CDT SAT JUN 28 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* FLOOD WARNING FOR
THE NEOSHO RIVER NEAR OSWEGO.
* FROM SUNDAY EVENING TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:10 PM SATURDAY THE STAGE WAS 11.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED BY LATE SUNDAY EVENING. THE
RIVER WILL CREST NEAR 18.4 FEET BY MONDAY EARLY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS
AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME SUN MON TUE
OSWEGO 17.0 11.8 SAT 7 PM 13.8 18.1 17.2
$$6 follow-up statements
000
WGUS83 KICT 290714
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
214 AM CDT SUN JUN 29 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR CHANUTE AFFECTING ALLEN AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR ERIE AFFECTING NEOSHO COUNTY.
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC001-133-291914-
/O.EXT.KICT.FL.W.0061.000000T0000Z-080630T0725Z/
/CNUK1.1.ER.080629T1103Z.080629T1200Z.080629T1925Z.NO/
214 AM CDT SUN JUN 29 2008
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR CHANUTE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:00 AM SUNDAY THE STAGE WAS 23.3 FEET.
* minor flooding is occuring and MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED BY THIS MORNING. THE RIVER
WILL CREST NEAR 24.0 FEET BY THIS MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY THIS AFTERNOON.
* IMPACT...AT 23.0 FEET...THE RIGHT BANK OVERFLOWS AND AGRICULTURAL
FLOODING CAN BE EXPECTED.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED
NEOSHO RIVER
CHANUTE 23.0 17.6 SUN 1 AM 15.6 10.0 8.8
$$
KSC133-291913-
/O.EXT.KICT.FL.W.0062.080629T1500Z-080630T2100Z/
/EREK1.1.ER.080629T1500Z.080630T0000Z.080630T0300Z.NO/
214 AM CDT SUN JUN 29 2008
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR ERIE.
* FROM THIS MORNING TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 6:30 PM SATURDAY THE STAGE WAS 25.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 29.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED BY LATE THIS MORNING. THE
RIVER WILL CREST NEAR 29.5 FEET BY THIS EVENING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 33.0 FEET...190TH ROAD WEST OF BIG CREEK BECOMES
FLOODED.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED
NEOSHO RIVER
ERIE 29.0 25.5 SAT 6 PM 26.0 15.5 12.8
$$
KSC099-133-291913-
/O.EXT.KICT.FL.W.0060.080630T0000Z-080701T1012Z/
/PPFK1.1.ER.080630T0000Z.080630T1200Z.080630T2212Z.NO/
214 AM CDT SUN JUN 29 2008
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR PARSONS.
* FROM THIS EVENING TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 12:00 AM SUNDAY THE STAGE WAS 17.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED BY THIS EVENING. THE RIVER
WILL CREST NEAR 21.9 FEET BY MONDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* IMPACT...AT 21.0 FEET...SIGNIFICANT FLOODING OF THE FLOOD PLAIN
BEGINS TO OCCUR AFFECTING AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED
NEOSHO RIVER
PARSONS 21.0 17.4 SUN 12 AM 21.9 15.5 9.0
$$
KSC099-291913-
/O.EXT.KICT.FL.W.0063.080630T0454Z-080702T0322Z/
/OSWK1.1.ER.080630T0454Z.080630T1800Z.080701T0922Z.NO/
214 AM CDT SUN JUN 29 2008
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR OSWEGO.
* FROM THIS EVENING TO TUESDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:10 PM SATURDAY THE STAGE WAS 11.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED BY TONIGHT. THE RIVER WILL
CREST NEAR 18.2 FEET BY EARLY MONDAY AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS
AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED
NEOSHO RIVER
OSWEGO 17.0 11.8 SAT 7 PM 17.9 16.3 8.4
$$000
WGUS83 KICT 290720
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
220 AM CDT SUN JUN 29 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR CHANUTE AFFECTING ALLEN AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR ERIE AFFECTING NEOSHO COUNTY.
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC001-133-291920-
/O.CON.KICT.FL.W.0061.000000T0000Z-080630T0725Z/
/CNUK1.1.ER.080629T1103Z.080629T1200Z.080629T1925Z.NO/
220 AM CDT SUN JUN 29 2008
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR CHANUTE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:00 AM SUNDAY THE STAGE WAS 23.3 FEET.
* MINOR FLOODING IS OCCURING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED BY THIS MORNING. THE RIVER
WILL CREST NEAR 24.0 FEET BY THIS MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY THIS AFTERNOON.
* IMPACT...AT 23.0 FEET...THE RIGHT BANK OVERFLOWS AND AGRICULTURAL
FLOODING CAN BE EXPECTED.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED
NEOSHO RIVER
CHANUTE 23.0 17.6 SUN 1 AM 15.6 10.0 8.8
$$
KSC133-291920-
/O.CON.KICT.FL.W.0062.080629T1500Z-080630T2100Z/
/EREK1.1.ER.080629T1500Z.080630T0000Z.080630T0300Z.NO/
220 AM CDT SUN JUN 29 2008
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR ERIE.
* FROM THIS MORNING TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 6:30 PM SATURDAY THE STAGE WAS 25.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 29.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED BY LATE THIS MORNING. THE
RIVER WILL CREST NEAR 29.5 FEET BY THIS EVENING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY TONIGHT.
* IMPACT...AT 33.0 FEET...190TH ROAD WEST OF BIG CREEK BECOMES
FLOODED.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED
NEOSHO RIVER
ERIE 29.0 25.5 SAT 6 PM 26.0 15.5 12.8
$$
KSC099-133-291920-
/O.CON.KICT.FL.W.0060.080630T0000Z-080701T1012Z/
/PPFK1.1.ER.080630T0000Z.080630T1200Z.080630T2212Z.NO/
220 AM CDT SUN JUN 29 2008
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR PARSONS.
* FROM THIS EVENING TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 12:00 AM SUNDAY THE STAGE WAS 17.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED BY THIS EVENING. THE RIVER
WILL CREST NEAR 21.9 FEET BY MONDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* IMPACT...AT 21.0 FEET...SIGNIFICANT FLOODING OF THE FLOOD PLAIN
BEGINS TO OCCUR AFFECTING AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED
NEOSHO RIVER
PARSONS 21.0 17.4 SUN 12 AM 21.9 15.5 9.0
$$
KSC099-291920-
/O.CON.KICT.FL.W.0063.080630T0454Z-080702T0322Z/
/OSWK1.1.ER.080630T0454Z.080630T1800Z.080701T0922Z.NO/
220 AM CDT SUN JUN 29 2008
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR OSWEGO.
* FROM THIS EVENING TO TUESDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:10 PM SATURDAY THE STAGE WAS 11.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED BY TONIGHT. THE RIVER WILL
CREST NEAR 18.2 FEET BY EARLY MONDAY AFTERNOON. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS
AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED
NEOSHO RIVER
OSWEGO 17.0 11.8 SAT 7 PM 17.9 16.3 8.4
$$000
WGUS83 KICT 291348
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
848 AM CDT SUN JUN 29 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
KANSAS...
NEOSHO RIVER NEAR ERIE AFFECTING NEOSHO COUNTY.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR CHANUTE AFFECTING ALLEN AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC001-133-291418-
/O.CAN.KICT.FL.W.0061.000000T0000Z-080630T0725Z/
/CNUK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
848 AM CDT SUN JUN 29 2008
THE FLOOD WARNING IS CANCELLED FOR
THE NEOSHO RIVER NEAR CHANUTE.
* AT 7:00 AM SUNDAY THE STAGE WAS 22.6 FEET.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER IS NEAR CREST AND WILL FALL BELOW FLOOD STAGE
THIS AFTERNOON.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED
NEOSHO RIVER
CHANUTE 23.0 17.4 SUN 7 AM 12.4 9.0 9.1
$$
KSC133-291418-
/O.CAN.KICT.FL.W.0062.000000T0000Z-080630T2100Z/
/EREK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
848 AM CDT SUN JUN 29 2008
THE FLOOD WARNING IS CANCELLED FOR
THE NEOSHO RIVER NEAR ERIE.
* AT 6:05 AM SUNDAY THE STAGE WAS 27.2 FEET.
* FLOOD STAGE IS 29.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 27.8 FEET THIS
AFTERNOON.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED
NEOSHO RIVER
ERIE 29.0 27.2 SUN 6 AM 18.8 13.3 12.4
$$
KSC099-133-300147-
/O.EXT.KICT.FL.W.0060.080630T0600Z-080630T1800Z/
/PPFK1.1.ER.080630T0600Z.080630T0600Z.080630T0600Z.NO/
848 AM CDT SUN JUN 29 2008
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR PARSONS.
* FROM LATE TONIGHT TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:00 AM SUNDAY THE STAGE WAS 18.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
MONDAY MORNING.
* IMPACT...AT 21.0 FEET...SIGNIFICANT FLOODING OF THE FLOOD PLAIN
BEGINS TO OCCUR AFFECTING AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED
NEOSHO RIVER
PARSONS 21.0 18.7 SUN 7 AM 20.6 10.7 8.8
$$
KSC099-300147-
/O.EXT.KICT.FL.W.0063.080630T1200Z-080701T0600Z/
/OSWK1.1.ER.080630T1200Z.080630T1200Z.080630T1200Z.NO/
848 AM CDT SUN JUN 29 2008
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR OSWEGO.
* FROM MONDAY MORNING TO LATE MONDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:00 AM SUNDAY THE STAGE WAS 13.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE MONDAY
MORNING.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS
AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED
NEOSHO RIVER
OSWEGO 17.0 13.9 SUN 7 AM 17.0 9.5 7.6
$$000
WGUS83 KICT 291906
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
205 PM CDT SUN JUN 29 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES...ESPECIALLY AT NIGHT
KSC099-133-300706-
/O.CON.KICT.FL.W.0060.080630T0600Z-080630T1800Z/
/PPFK1.1.ER.080630T0600Z.080630T0600Z.080630T0600Z.NO/
205 PM CDT SUN JUN 29 2008
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR PARSONS.
* FROM LATE TONIGHT TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 10:00 AM SUNDAY THE STAGE WAS 19.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
MONDAY MORNING.
* IMPACT...AT 21.0 FEET...SIGNIFICANT FLOODING OF THE FLOOD PLAIN
BEGINS TO OCCUR AFFECTING AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED
NEOSHO RIVER
PARSONS 21.0 19.1 SUN 10 AM 20.9 13.2 11.9
$$
KSC099-300706-
/O.EXT.KICT.FL.W.0063.080630T1200Z-080701T1630Z/
/OSWK1.1.ER.080630T1200Z.080630T1800Z.080630T2230Z.NO/
205 PM CDT SUN JUN 29 2008
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR OSWEGO.
* FROM MONDAY MORNING TO TUESDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:00 AM SUNDAY THE STAGE WAS 13.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED BY MONDAY MORNING. THE RIVER
WILL CREST NEAR 17.3 FEET BY EARLY MONDAY AFTERNOON. THE RIVER WILL
FALL BELOW FLOOD STAGE BY MONDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS
AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED
NEOSHO RIVER
OSWEGO 17.0 13.9 SUN 7 AM 17.0 12.3 9.5
$$
ES000
WGUS83 KICT 300149
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
849 PM CDT SUN JUN 29 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN KANSAS...
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC099-133-301349-
/O.EXT.KICT.FL.W.0060.080630T0600Z-080701T0000Z/
/PPFK1.1.ER.080630T0600Z.080630T0600Z.080630T1200Z.NO/
849 PM CDT SUN JUN 29 2008
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR PARSONS.
* FROM LATE TONIGHT TO MONDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:00 PM SUNDAY THE STAGE WAS 20.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
MONDAY MORNING.
* IMPACT...AT 21.0 FEET...SIGNIFICANT FLOODING OF THE FLOOD PLAIN
BEGINS TO OCCUR AFFECTING AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED
NEOSHO RIVER
PARSONS 21.0 20.3 SUN 8 PM 21.0 13.0 12.9
$$
KSC099-301348-
/O.EXT.KICT.FL.W.0063.080630T1559Z-080701T1312Z/
/OSWK1.1.ER.080630T1559Z.080630T1800Z.080630T1912Z.NO/
849 PM CDT SUN JUN 29 2008
THE FLOOD WARNING CONTINUES FOR
THE NEOSHO RIVER NEAR OSWEGO.
* FROM MONDAY MORNING TO TUESDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 6:00 PM SUNDAY THE STAGE WAS 15.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...FLOOD STAGE WILL BE REACHED BY LATE MONDAY MORNING. THE
RIVER WILL CREST NEAR 17.1 FEET BY EARLY MONDAY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY AFTERNOON.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS
AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME MON TUE WED
NEOSHO RIVER
OSWEGO 17.0 15.4 SUN 6 PM 16.8 11.7 9.8
$$000
WGUS83 KICT 301322
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
822 AM CDT MON JUN 30 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
KANSAS...
NEOSHO RIVER NEAR PARSONS AFFECTING LABETTE AND NEOSHO COUNTIES.
NEOSHO RIVER NEAR OSWEGO AFFECTING LABETTE COUNTY.
SAFETY MESSAGE...NEVER DRIVE THROUGH FLOODED AREAS OR GO AROUND
BARRICADES.
KSC099-133-301352-
/O.CAN.KICT.FL.W.0060.000000T0000Z-080701T0000Z/
/PPFK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
822 AM CDT MON JUN 30 2008
THE FLOOD WARNING IS CANCELLED FOR
THE NEOSHO RIVER NEAR PARSONS.
* AT 7:00 AM MONDAY THE STAGE WAS 19.9 FEET.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 20.5 FEET. THE
RIVER WILL FALL TO 12.9 FEET BY TUESDAY MORNING.
* IMPACT...AT 21.0 FEET...SIGNIFICANT FLOODING OF THE FLOOD PLAIN
BEGINS TO OCCUR AFFECTING AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME TUE WED THU
NEOSHO RIVER
PARSONS 21.0 19.9 MON 7 AM 12.9 11.4 11.3
$$
KSC099-301352-
/O.CAN.KICT.FL.W.0063.000000T0000Z-080701T1312Z/
/OSWK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
822 AM CDT MON JUN 30 2008
THE FLOOD WARNING IS CANCELLED FOR
THE NEOSHO RIVER NEAR OSWEGO.
* AT 7:00 AM MONDAY THE STAGE WAS 16.0 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 16.1 FEET THIS
AFTERNOON.
* IMPACT...AT 17.0 FEET...THE LEFT BANK BEGINS TO OVERFLOW AND FLOODS
AGRICULTURAL FIELDS.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME TUE WED THU
NEOSHO RIVER
OSWEGO 17.0 16.0 MON 7 AM 11.0 8.9 8.9
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Jun 28, 6:20 PM CDT, 4 hours 4 minutes earlier.
Area forecast discussion, Jun 28, 6:20 PM CDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 620 PM CDT SAT JUN 28 2008 .UPDATE... && .AVIATION...00Z TAFS RSL/SLN/HUT/ICT/CNU SURFACE HIGH PRESSURE WILL CONTINUE BUILDING INTO THE CENTRAL PLAINS TONIGHT INTO SUNDAY...YIELDING RELATIVELY LIGHT NORTHERLY WINDS...MOSTLY CLEAR SKIES...AND VFR CONDITIONS. JMC && .PREV DISCUSSION... /ISSUED 310 PM CDT SAT JUN 28 2008/ DISCUSSION... MAIN FORECAST CONCERNS WILL DEAL WITH A UNSETTLED WEATHER PATTERN POSSIBLY RETURNING TO KANSAS FOR NEXT WEEK. TONIGHT SYNOPTIC COLD FRONT CONTINUES TO SINK SOUTHWARD ACROSS KANSAS THIS AFTERNOON AND LATEST VISIBLE SATELLITE IMAGERY SHOWS GOOD CLEARING TAKING PLACE NEAR THE FRONTAL BOUNDARY. THIS WILL INCREASE THE INSTABILITY OVER EASTERN KANSAS...AND COULD SEE A FEW STRONG THUNDERSTORMS RE-DEVELOP ALONG THE FRONT LATER THIS AFTERNOON/EVENING IN SOUTHEAST KANSAS. OTHERWISE...ANY LINGERING ACTIVITY SHOULD QUICKLY SHIFT SOUTH OF THE BORDER BY SUNSET AS DRIER AIR QUICKLY SPREADS SOUTHWARD INTO KANSAS BEHIND THE SURFACE COLD FRONT. THE DRY AIR WILL PROVIDE RATHER PLEASANT OVERNIGHT LOWS FOR A CHANGE. SUN-TUE QUIET WEATHER CONDITIONS EXPECTED FOR SUNDAY AND MONDAY AS DRIER LESS HUMID AIR WILL BE IN PLACE...THUS GIVING WAY TO A COUPLE 5-STAR WEATHER DAYS. GFS/ECMWF MODELS SHOW SOME MOISTURE RETURNING LATE MONDAY NIGHT INTO EARLY TUESDAY MORNING FROM WEST TEXAS INTO SOUTHWEST KANSAS. ISENTROPIC LIFT OF THIS MOISTURE IN THE 310-315K LAYER COULD SPARK OFF SOME ELEVATED ACTIVITY NEAR OR JUST WEST OF HIGHWAY 14...HOWEVER WE WILL KEEP THINGS DRY FOR THAT PERIOD AND SEE IF NEXT MODEL RUN SHOWS THE SAME SIGNAL. OTHERWISE...MOISTURE INFLUX WILL INCREASE ON TUESDAY ACROSS KANSAS WITH UPSLOPE FLOW FAVORING CONVECTIVE DEVELOPMENT LATE TUESDAY AFTERNOON/EVENING NORTH OF CENTRAL KANSAS. THIS ACTIVITY COULD VENTURE SOUTHWARD INTO CENTRAL KANSAS BY LATE TUESDAY NIGHT...AS LOW LEVEL JET BOOSTS THE MOISTURE TRANSPORT AND MID-LEVEL WINDS STEER THE ACTIVITY SOUTHEASTWARD. EXTENDED: WED-SAT A UNSETTLED WEATHER PATTERN COULD BE SHAPING UP FOR KANSAS THIS PERIOD AS NORTHWEST FLOW REGIME BECOMES ESTABLISHED IN THE MID-UPPER LEVELS OF THE ATMOSPHERE. CURRENT SATELLITE WATER VAPOR IMAGERY SHOWS A HEALTHY SYSTEM SOUTH OF ALASKA...AND MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT WITH THIS SYSTEM MIGRATING EASTWARD ACROSS CANADA TOWARDS THE HUDSON BAY REGION BY MID WEEK. GFS ENSEMBLE TRENDS SHOW THE UPPER TROUGH DEEPENING ACROSS THE GREAT LAKES REGION WITH THE HUDSON BAY SYSTEM FROM WEDNESDAY THROUGH LATE NEXT WEEK. THIS WILL PLACE KANSAS IN A NORTHWEST FLOW REGIME ALOFT WITH SEVERAL IMPULSES ROUNDING THE UPPER RIDGE AND DROPPING SOUTHEASTWARD ACROSS THE AREA...THUS KEEPING THE WEATHER PATTERN UNSETTLED. JAKUB && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 61 83 61 86 / 10 0 0 10 HUTCHINSON 60 84 61 87 / 0 0 0 10 NEWTON 61 83 61 86 / 0 0 0 10 ELDORADO 61 83 61 85 / 10 0 0 10 WINFIELD-KWLD 62 84 62 86 / 20 0 0 10 RUSSELL 57 85 58 88 / 0 0 0 10 GREAT BEND 58 85 59 88 / 0 0 0 10 SALINA 59 84 58 87 / 0 0 0 10 MCPHERSON 60 84 60 87 / 0 0 0 10 COFFEYVILLE 62 83 61 85 / 30 0 0 10 CHANUTE 61 82 60 84 / 10 0 0 10 IOLA 60 81 59 84 / 10 0 0 10 PARSONS-KPPF 61 82 60 85 / 20 0 0 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 28, 10:16 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1016 PM CDT SAT JUN 28 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-300330- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1016 PM CDT SAT JUN 28 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE NEXT CHANCES FOR THUNDERSTORMS WILL ARRIVE TUESDAY NIGHT AND LOOK TO CONTINUE THROUGH FRIDAY...AS AN UNSETTLED WEATHER PATTERN COULD SET UP OVER THE REGION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP JMC
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 10:24 PM CDT | River Flood Warning | ICT | Allen, Neosho | 10 hr |
| Jun 28, 10:24 PM CDT | River Flood Warning | ICT | Neosho | 10 hr |
Nearby
River Flood Warnings in Kansas, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.